Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Blood test showed high bilirubin and SGPT. Taking Liv52. Will levels reduce in a week?

Hellow Sir, I have tested my blood test and my Bilirub was 3.00 and SGPT was 64. Since I have received a visa for Kuwaid and want to medical test at GAMA medical centre and if the above reading is not come down, they will reject. I am taking liv 52 tables 2-morning, 2afternoon, 2 evening. Please let me know whetehr it will come down to normal within 1 week. I am taking dieting as per the doctor and taking fresh fruits and maximum salads. Please advise doctors.
Asked On : Wed, 15 Aug 2012
Answers:  1 Views:  388
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response
Hi Pradeep,
Welcome to Healthcare Magic.
Raised bilirubin and SGPT suggest jaundice.
Jaundice is not a disease in itself but a sign and symptom of some other diasease in the body.
If the disease happened earlier and it is in resolving phase then you will have a normal bilirubin in a week.
But if the problem has recently started then the bilirubin actually can go up.
Taking Liv52 would hardly help.
You need to consult a good physician.
Answered: Thu, 16 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor